In the last 48 hours I have started Bactrim, due to a small possible MRSA spot. Within 12 hours of starting dosage, my penis specifically the crown and shaft where I was circumcised have become extremely swollen and sensitive. This has happened before and now that I think about it it was at other,times that I was on antibiotics. Is it possible the Bactrim is causing this?
No responses have yet been posted. Add your response to this question.
- Bactrim Information for Consumers
- Bactrim Information for Healthcare Professionals (includes dosage details)
- Side Effects of Bactrim (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 4 Aug 2011 • 3 answers
Posted 16 Jul 2013 • 1 answer
Methicillin-Resistant Staphylococcus Aureus Infection - Have mrsa and noticed a place on tongue can?
Posted 28 Aug 2015 • 1 answer
Posted 20 Jun 2016 • 0 answers
Methicillin-Resistant Staphylococcus Aureus Infection - What kill's MRSA from living and thriving in
Posted 16 Aug 2016 • 0 answers